# SDR C2XA01CL076

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MCI FLIGHT 4107  THE CREW REPORTED DURING TAXI TO THE GATE A LOUD SQUEAL AND VIBRATION WAS FELT FROM THE NOSE GEAR.  MAINTENANCE INSPECTED AND FOUND THE RIGHT NOSE WHEEL BEARING HAD FAILED AND CAUSED DAMAGE TO THE STRUT AXLE.BOTH NOSE WHEEL ASSEMBLY''S WERE REPLACED ALONG WITH THE NOSE LANDING GEAR ASSEMBLY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
